# SDR SWIA202411150927

- Difficulty date: September 27, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 42,342 hours, 41,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA54264-601R-53-41-666  N246PS MXCODEID49635-DTI - L/H FLOOR SILL FROM FS409+128 TO FS559 HAS CORROSION IN SEVERAL NUT PLATE HOLES.  REPAIRED IAW REO 601R-53-41-66, REV C, DATED 11/06/2012.  DVI BLENDED AREA OF FLOOR SILL PANEL PER NDTM 51-20-09 PART 1.   REINSPECTED THE L/H PRESSURE FLOOR SILL FROM FS 409+128 - FS 559.00  AND FOUND SURFACE CORROSION ON PREVIOUS BLENDS BETWEEN LBL 36.00 - LBL 45.0 ON SEVERAL NUTPLATE HOLES/ON THE SILL PANEL. REPAIRED THE AREA IN REFERENCE WITH REO 601R-53-41-666 DATED: 2012-11-06 REV- C. PERFORMED UT THICKNESS MEASUREMENT OF THE BLENDED AREAS IN REFERENCE WITH THE NDTM PART 4 51-00-001 AND FOUND TO BE WITHIN LIMITS OF THE REO TABLES 1 & 2. PERFORMED AN EDDY CURRENT INSPECTION OF THE REWORKED AREA IN REFERENCE WITH THE NDTM PART 6 53-00-096. NO CRACKS NOTED AT THIS TIME. COMPLETED THE CORROSION FINDINGS REPORT.   COMPLIED WITH TASK CARD 51-900-1003-SKY.
